# SDR SWAA2022050290227

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 13 BS 727D+5; BS 787+16. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FOR IDENTIFICATION IAW SRM 53-60-53-01-2 IDENTIFICATION 2;[02] WORK ACCOMPLISHED ON CUST SYSTEM ID: TTG8Q00BLW42 FOR CORROSION AT B/S 727D RBL 13 ; CARGO TRACK MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[03] REMOVED CORROSION ON CARGO TRACK LOCATED AT B/S 787 +16 RBL 13 ; DIMENSIONS L:3 W: 1' DEEPTH: 0.035' IAW SRM 51-10-02 PARAGRAPH 15 .  EVALUATED REWORKED AREA ; REMAINING THICKNNES : 0.035'AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 DETAIL D TOOL USED MICROMETER ; ID:ATS601; DATE DUE 05/2022;[04] REMOVED CARGO TRACK LOCATED BTW B/S 767+11 TO B/S 887 RBL13 IAW SRM 51-40-02;[05] WORK ACCOMPLISHED ON CUST SYSTEM ID: TTG8Q00BLW42;[06] VERIFIED WORK WILL BE ACCOMPLISHED ON CARD TTG8Q00BLW42;[07] VERIFIED ITEMS 1 - 3 CORRECTIVE ACTIONS.;[08] FIXED MEASUREMENT TABLE
